MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION BLAZER II; CARDIAC ABLATION PERCUTANEOUS CATHETER

BOSTON SCIENTIFIC CORPORATION BLAZER II; CARDIAC ABLATION PERCUTANEOUS CATHETER
Model Number 85016
Medical Device Problem Code Temperature Problem (3022)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/21/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that the catheter temperature increased.The blazer ii catheter was selected for a ablation procedure to treat ventricular extrasystole.After several ablations the temperature of the catheter was observed to increase by 20 degrees per second several times and effective energization could not be performed.The procedure was completed using a different device with no adverse patient effects being reported.
 
Additional Manufacturer Narrative
The returned device was reported for high temperature readings.Visual inspection of the device confirmed that there are no broken, bent or missing pins in the connector cable.Electrical testing of the returned device revealed that the device passed electrical testing.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.
 
Event or Problem Description

Brand Name
BLAZER II
Common Device Name
CARDIAC ABLATION PERCUTANEOUS CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key10355773
Report Number2134265-2020-10349
Device Sequence Number19639079
Product Code LPB
UDI-Device Identifier08714729199946
UDI-Public08714729199946
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P920047
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/25/2022
Device Model Number85016
Device Catalogue Number85016
Device Lot Number0024174152
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/12/2020
Initial Date Received by Manufacturer 07/21/2020
Supplement Date Received by Manufacturer08/25/2020
Initial Report FDA Received Date08/03/2020
Supplement Report FDA Received Date09/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1